MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3778-60
Medical Device Problem Codes Break (1069); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3778-60, serial#: (b)(4), implanted: (b)(6) 2012, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The manufacturer representative reported that during a replacement surgery one of the leads would not reseat into the new battery port.Both ports were attempted before one port was plugged and the lead was left in the patient.The other lead was working fine with high impedances only on electrode 6.It was noted that 90% of the programming had been on the functioning lead prior to replacement so they were able to retain good coverage post-operatively.There were no known external or patient factors the contributed to the issue.When comparing the size and appearance of the leads one electrode on the lead that did not reseat appeared to be bent.The issue was not resolved at the time of the report.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key12526567
Report Number6000153-2021-00052
Device Sequence Number1113030
Product Code LGW
UDI-Device Identifier00613994721945
UDI-Public00613994721945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2015
Device Model Number3778-60
Device Catalogue Number3778-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight57